# SDR AALA20140821003

- Difficulty date: August 11, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,732 hours, 12,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT H2 THRU H6 ESCAPE PATH LIGHTS & CEILING LIGHTS FAILED DURING EMER LIGHT TEST.  REPLACED BATTERY PACK & POWER SUPPLY M730.  OPERATIONS CHECKED NORMAL.
